# SDR C2XA01IA266

- Difficulty date: June 14, 2001
- Submitted: June 15, 2001
- Operation: Air carrier
- Aircraft: N28518
- Make and model: Emb EMB-135LR
- Aircraft serial: 135334
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Relay
- Part number: CS500060D4A
- Condition: Burned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MOB-  AFTER TAKEOFF OF FLIGHT 3911 DURING CLIMB, AT 10,000 FEET THE CREW RECEIVED PITOT 2 FAIL MESSAGE, ALONG WITH ELECTRIC SMOKE IN THE COCKPIT.  THE AIRCRAFT RETURNED TO MOB, LANDED WITHOUT INCIDENT.  MOB-  MAINTENANCE TROUBLESHOT THE NUMBER 2 PITOT HEAT SYSTEM AND FOUND A BURNED RELAY ON THE RELAY PANEL.  THE AIRCRAFT WAS RELEASED FOR FERRY FLIGHT FROM MOB TO IAH.  IAH- MAINTENANCE REMOVED AND REPLACED RELAY K0054.  PERFORMED A OPERATIONAL CHECK OF THE NUMBER 2 PITOT HEAT SYSTEM, NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
